# SDR 9JLA2014072404884

- Difficulty date: July 18, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N62MF
- Make and model: Amd FALCON2000
- Aircraft serial: 017
- Aircraft time: 7,866 hours, 4,793 cycles
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Accumulator
- Part number: 609671
- Part serial: TRS2454
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT CHECKS IT WAS FOUND THAT THE RT THRUST REVERSER ACCUMULATOR WOULD NOT HOLD PRE CHARGE.  R & R THE RT THRUST REVERSER ACCUMULATOR WITH A TESTED & SERVICEABLE UNIT.  FUNCTIONAL & LEAK CHECKS SATISFACTORY.
